# SDR P2EA99301

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 847
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SJO - SKIN REPAIR NOT PER SRM AT BS 847 BETWEEN STRINGER 22R AND 24R.  REPAIRED IAW COOPESA EO COO-3-53-551-99.  (M)
